# SDR DALA1250330182

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 93,519 hours, 13,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 654+88 LBL 6 FLOORBEAM UPPER CHORD "J" SECTION UPPER FLANGE DAMAGED.  REPAIRED IAW SRM 53-00-07, REPAIR 4, FIG 201, DETAIL V.
